# SDR SWAA2023051246949

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N8766T
- Make and model: Boeing 737-8
- Aircraft serial: 67520
- Aircraft time: 2,328 hours, 1,130 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LOWER PANEL HAS STRAP AND PIN HANGING ON FLOOR.<[01] REINSTALLED STRAP PER CMM 52-51-18.
